# SDR HALA2010061000286

- Difficulty date: June 10, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 13,472 hours, 32,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SIDEWALL CROSS BRACE BEHIND ACCESS PANEL 181HR. AFT CARGO COMP.  R & R SIDEWALL CROSS BRACE. SECURITY CHECK OK.
